Quadratic two-stage stochastic optimization with coherent measures of risk

Jie Sun*, Lizhi LIAO, Brian Rodrigues

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

A new scheme to cope with two-stage stochastic optimization problems uses a risk measure as the objective function of the recourse action, where the risk measure is defined as the worst-case expected values over a set of constrained distributions. This paper develops an approach to deal with the case where both the first and second stage objective functions are convex linear-quadratic. It is shown that under a standard set of regularity assumptions, this two-stage quadratic stochastic optimization problem with measures of risk is equivalent to a conic optimization problem that can be solved in polynomial time.

Original languageEnglish
Pages (from-to)599-613
Number of pages15
JournalMathematical Programming
Volume168
Issue number1-2
DOIs
Publication statusPublished - 1 Mar 2018

Scopus Subject Areas

  • Software
  • Mathematics(all)

User-Defined Keywords

  • Conic duality
  • Quadratic programs
  • Risk measures
  • Stochastic optimization

Fingerprint

Dive into the research topics of 'Quadratic two-stage stochastic optimization with coherent measures of risk'. Together they form a unique fingerprint.

Cite this